RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Guidelines for authors

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



J. Sib. Fed. Univ. Math. Phys.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


J. Sib. Fed. Univ. Math. Phys., 2016, Volume 9, Issue 1, Pages 119–122 (Mi jsfu466)  

On decomposition of sub-definite partial Boolean functions

Ivan K. Sharankhaev

Institute of Mathematics and Computer Science, Buryat State University, Smolin, 24a, Ulan-Ude, 670000, Russia

Abstract: In this article we study Boolean functions with two kinds of indeterminacy. We prove criterion of decomposition of this functions including separating decomposition. As a result we have method that allows to obtain representation of an arbitrary function using superposition of functions that have smaller dimentions.

Keywords: incompletely defined Boolean function, sub-definite partial Boolean function, decomposition, superposition.

DOI: https://doi.org/10.17516/1997-1397-2016-9-1-119-122

Full text: PDF file (78 kB)
References: PDF file   HTML file

Bibliographic databases:

UDC: 519.716
Received: 02.11.2015
Received in revised form: 06.12.2015
Accepted: 15.01.2016
Language:

Citation: Ivan K. Sharankhaev, “On decomposition of sub-definite partial Boolean functions”, J. Sib. Fed. Univ. Math. Phys., 9:1 (2016), 119–122

Citation in format AMSBIB
\Bibitem{Sha16}
\by Ivan~K.~Sharankhaev
\paper On decomposition of sub-definite partial Boolean functions
\jour J. Sib. Fed. Univ. Math. Phys.
\yr 2016
\vol 9
\issue 1
\pages 119--122
\mathnet{http://mi.mathnet.ru/jsfu466}
\crossref{https://doi.org/10.17516/1997-1397-2016-9-1-119-122}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000412005500013}


Linking options:
  • http://mi.mathnet.ru/eng/jsfu466
  • http://mi.mathnet.ru/eng/jsfu/v9/i1/p119

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Журнал Сибирского федерального университета. Серия "Математика и физика"
    Number of views:
    This page:86
    Full text:34
    References:13

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019